From: Cancer Omega (comega@attrition.org)
To: Apathetic Lucidity (apacid@attrition.org)
Cc: Jericho (jericho@attrition.org), Mage (mage@attrition.org), Lyger (lyger@attrition.org)
Date: Fri, 19 Oct 2007 12:04:49 -0400 (EDT)
Subject: Impotence drugs may increase risk for sudden hearing loss


http://www.cnn.com/2007/HEALTH/10/18/hearing.loss/index.html

Let me see if I've got this right: I take the medication, I get a woody, and I don't have to listen 
to the wife.

I'm not seeing a downside here...




From: lyger (lyger@attrition.org)
To: Cancer Omega (comega@attrition.org)
Cc: Apathetic Lucidity (apacid@attrition.org), Jericho (jericho@attrition.org), 
    Mage (mage@attrition.org)
Date: Fri, 19 Oct 2007 17:21:36 +0000 (UTC)
Subject: Re: Impotence drugs may increase risk for sudden hearing loss


WHAT?


On Fri, 19 Oct 2007, Cancer Omega wrote:

": " http://www.cnn.com/2007/HEALTH/10/18/hearing.loss/index.html
": "
": " Let me see if I've got this right: I take the medication, I get a woody,
": " and I don't have to listen to the wife.
": "
": " I'm not seeing a downside here...




From: Cancer Omega (comega@attrition.org)
To: lyger (lyger@attrition.org)
Cc: Apathetic Lucidity (apacid@attrition.org), Jericho (jericho@attrition.org), 
    Mage (mage@attrition.org)
Date: Fri, 19 Oct 2007 13:32:19 -0400 (EDT)
Subject: Re: Impotence drugs may increase risk for sudden hearing loss


On Fri, 19 Oct 2007, lyger wrote:

> WHAT?

Just nod, smile, and say, "Yes, dear."  Works every time.




main page ATTRITION feedback